Volume 7, Issue 1
Analytical Solution for Waves Propagation in Heterogeneous Acoustic/Porous Media Part I: The 2D Case

Julien Diaz & Abdelaâziz Ezziani

Commun. Comput. Phys., 7 (2010), pp. 171-194.

Published online: 2010-07

Preview Full PDF 1055 5170
Export citation
  • Abstract

Thanks to the Cagniard-de Hoop's method we derive the solution to the problem of wave propagation in an infinite bilayered acoustic/poroelastic media, where the poroelastic layer is modelled by the biphasic Biot's model. This first part is dedicated to solution to the two-dimensional problem. We illustrate the properties of the solution, which will be used to validate a numerical code.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CiCP-7-171, author = {}, title = {Analytical Solution for Waves Propagation in Heterogeneous Acoustic/Porous Media Part I: The 2D Case}, journal = {Communications in Computational Physics}, year = {2010}, volume = {7}, number = {1}, pages = {171--194}, abstract = {

Thanks to the Cagniard-de Hoop's method we derive the solution to the problem of wave propagation in an infinite bilayered acoustic/poroelastic media, where the poroelastic layer is modelled by the biphasic Biot's model. This first part is dedicated to solution to the two-dimensional problem. We illustrate the properties of the solution, which will be used to validate a numerical code.

}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.2009.08.148}, url = {http://global-sci.org/intro/article_detail/cicp/7623.html} }
TY - JOUR T1 - Analytical Solution for Waves Propagation in Heterogeneous Acoustic/Porous Media Part I: The 2D Case JO - Communications in Computational Physics VL - 1 SP - 171 EP - 194 PY - 2010 DA - 2010/07 SN - 7 DO - http://doi.org/10.4208/cicp.2009.08.148 UR - https://global-sci.org/intro/article_detail/cicp/7623.html KW - AB -

Thanks to the Cagniard-de Hoop's method we derive the solution to the problem of wave propagation in an infinite bilayered acoustic/poroelastic media, where the poroelastic layer is modelled by the biphasic Biot's model. This first part is dedicated to solution to the two-dimensional problem. We illustrate the properties of the solution, which will be used to validate a numerical code.

Julien Diaz & Abdelaâziz Ezziani. (2020). Analytical Solution for Waves Propagation in Heterogeneous Acoustic/Porous Media Part I: The 2D Case. Communications in Computational Physics. 7 (1). 171-194. doi:10.4208/cicp.2009.08.148
Copy to clipboard
The citation has been copied to your clipboard